# SDR CALA2025051504680

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,016 hours, 26,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - ROW 34 TO ROW 41 SEAT EMERGECY LIGHT INOP DURING TEST REPLACED BATTERY PACK AND POWER SUPPLY AT AFT LOCATION M736 PER AMM 33-51-07-902-001 AND 33-51-07-862-054.AFTER OPS TEST FOUND TO BE WORKING PROPERLY.NO FURTHER DEFECT NOTED.
